# SDR SWIA2020041750169

- Difficulty date: March 25, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR: INTERCOSTAL DD2 IS CORRODED (MARKED).   (C-CHECK) RO 4/16/2020   CORROSION IS PRESENT ON MORE THAN 80% OF THE LENGHT OF PART AND FOUND ON 3EA ELEMENTS. OUT OF LIMITS REF CRJ200 SRM.  REMOVED AND REPLACED NEW PAX DOOR MID DD2 INTERCOSTAL IAW CRJ 200 SRM AND BOMBARDIER DWG.  PRESSURE CHECKS GOOD.
